Kodai Mathematical Journal

Some properties of the entire functions extremal for Denjoy's conjecture

Sheng Jian Wu and Guodong Song

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 13, Number 1 (1990), 121-133.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138039165

Digital Object Identifier
doi:10.2996/kmj/1138039165

Mathematical Reviews number (MathSciNet)
MR1047600

Zentralblatt MATH identifier
0709.30023

Subjects
Primary: 30D05: Functional equations in the complex domain, iteration and composition of analytic functions [See also 34Mxx, 37Fxx, 39-XX]

Citation

Wu, Sheng Jian; Song, Guodong. Some properties of the entire functions extremal for Denjoy's conjecture. Kodai Math. J. 13 (1990), no. 1, 121--133. doi:10.2996/kmj/1138039165. https://projecteuclid.org/euclid.kmj/1138039165


Export citation

References

  • [1] A. DONJOY, Sur les fonctions entieres de genre fini, C. R. Acad. Sci. Paris, 145 (1907), 106-109.
  • [2] L. V. AHLFORS, Untersuchungen Zur Theorie der konformen Abbildung und de Theorie der ganzem Funktionen, Acta Soc. Sci, Fenn. 1 (1930), 1-40.
  • [3] P. B. KENNEDY, A class of integral functions bounded on certain curves, Proc, London Math. Soc. 6 (1956), 518-547
  • [4] D. DRASIN, On asymptotic curves of functions extremal for Denjoy's Conjecture, Proc. London Math. Soc. 26 (1973), 142-166
  • [5] ZHANG GUANGHOU, On entire function extremal for Denjoy's Conjecture, Sci Sinica, (I) 24(1981), 885-898, (II)26(1983), 337-349.
  • [6] G. POLYA, On an integral function of an integral function, J. London Math. Soc i(1926), 12-15.
  • [7] W. K. HAYMAN, Meromorphic functions, Clarenden Press, Oxford, 1964
  • [8] A. EDREI AND W. H. J. FUCHS, On the zeros off(g(z)) where/and g are entir functions, J. Analyse Math. 12(1964), 243-265.
  • [9] K. ARIMA, On the maximum modulus of integral functions, J. Math. Soc. Japan, 4 (1932), 1
  • [10] S. BANK AND L. LAINE, On the oscillation theory of f"+Af=Q where A is en tire, Trans. Amer, Math. Soc. 273 (1982), 351-363.
  • [11] M. TSUJI, Potential theory in mordern function theory, Maruzen 1959
  • [12] G. G. GUNDERSEN, Finite order solutions of second order linear differential equa tions, Trains, Amer, Math. Soc. 305 (1988), 415-429.
  • [13] S. BANK AND L. LAINE, On the zeros of meromorphic solutions of second-orde linear differential equations, Comment. Math. Helv. 58 (1983), 656-677.